Join the 'Purge' group to help and get support from people like you.
We found 13 questions associated with the 'Purge' topic.
Posted 14 May 2017 by • 0 answers
I am so scared of the 'Purge" but I don't have server acne I just have pimples around my chin and old redness and scares I guess you'd Call em, Im really scared and am put off from trying it, just scared as I have very sensitive skin. I also have a hormone imbalance as well. ...
Posted 15 Oct 2015 by • 1 answer
I've been taking Doxycycline 100 mg 1 a day (as advised by GP) for just over a month and my skin is genuinely the worst it has ever been right now, I've had acne prone skin since I was 19 (adult acne yay :|) I've been on everything, it went away completely when I started taking ...
Posted 12 Aug 2016 by • 1 answer
I started using Retin-A 15 weeks ago and by the third week I started to break out again and I thought it was the purge but now I'm on the 15th week and still have been breaking out. I have Hyperpigmentation scars that are so bad and have only gotten worse. I get more breakouts and I Everwood. ...
Posted 6 Aug 2016 by • 0 answers
I have been on this medication for 2 weeks now, I see no improvement! My doctor told me that since this is an antibiotic, my acne could only improve but it is just getting worse! I went from having about 5 severe whiteheads to 20 on each side of my face! When I started this medication I had ...
Posted 1 Jun 2016 by • 0 answers
I'm about to start using this in about 3weeks or less because I will be ending my school year. I only got 3months home and I will be doing this treatment while I'm not surrounded by a lot of people because of how the treatment works. I'm scared that after 2months I won't see a ...
Posted 20 May 2016 by • 0 answers
... purge last?
Posted 10 Dec 2015 by • 0 answers
I've been using Epiduo/Tactupump for about a month now and I went through the inital purge and burning stage. The redness is almost gone but now every time I apply it i wake up the next day with yellow oozing and crust where I applied it. Is this normal?
Posted 19 Jun 2015 by • 1 answer
I have been on epiduo and doxycycline for 3 weeks now goin on my 1 month and my face has gotten worst..my dermatologist calls it the purge getting out all the bad yucky stuff. Has anyone else gone trough this and if so has it gotten better? Seems like all the new break outs I get scar up and leave ...
I've been using Ziana for about 5 months now and I have noticed that my acne got better but my face?
Posted 28 Sep 2015 by • 0 answers
Is still not as clear as I would like it to. About two weeks ago, I stopped using Ziana and now I want start using it again. If I start using it again will my face go on an acne purge like it did for the first three months of using it or will it be fine?
Posted 7 Sep 2011 by • 2 answers
For colonoscopy prep my MD wants me to use Miralax 2x per day for 5 days before using the big purge. Is this safe?
Posted 25 Jan 2010 by • 1 answer
my skin feels itchey...
Posted 24 Aug 2009 by • 1 answer
like make you have more breakouts
Posted 11 Dec 2009 by • 1 answer
... and help the body purge. You know the old Grand mothers stories and such from the some of the old days in Europe. But I am not able to find much on it and as a parent of 2 boys that have problems with constipation and we are looking for more options that are more natural. Thanks